# SDR UIEA2013071600373

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Part number: 38621681
- Condition: Broken
- Location: Apu Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL COOLING FAN INLET DUCT CLAMP BROKEN.  INSTALLED NEW FAN INLET DUCT CLAMP AT APU OIL COOLING FAN IAW AMM 49-51-02.
